MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 302
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A loose extended reach arm has the potential to cause unintended motion of the interventional devices.According to the user, the case was completed successfully with no patient complications and no unintended motion of interventional devices was noted.Corindus service went to the site to evaluate the unit and determined that the friction joint of the extended reach arm had loosened beyond acceptable specification.Service was conducted to the friction joint and return the extended reach arm to specification.
 
Event or Problem Description
The user noted that the friction joint of the extended reach arm continued to move after positioning the arm.It was also stated that the extended reach arm drifted when pulling back the guide catheter support track.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key7918144
Report Number3007822508-2018-00006
Device Sequence Number11275774
Product Code DXX
UDI-Device Identifier00816280023024
UDI-Public(01)00816280023024(11)170220
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number302
Device Catalogue Number302
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1